# SDR NACA2022031700001

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,786 hours, 19,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE R SIDE WINDOW COMES ON TAKEOFF, OFF ABOUT 1700 FT. PERFORMED TEST OF WINDOW HEAT CONTROLLER BITE, TEST CHECK NORMAL. NO FAULTS FOUND, NO EICAS MESSAGE AT THIS TIME. IAW AMM 56-11-10
